# SDR ASAA2022081139468

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 56,370 hours, 16,531 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Fcu
- Part number: 8221604101
- Part serial: 16D3NK
- Condition: Warning Light
- Location: E/E, E1
- Part time: 56,369 hours, 16,531 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM LIGHT ILLUMINATES ON MASTER CAUTION RECALL. GROUNDED - YES. REMOVED AND REPLACED FCC-B IAW B737-800 AMM 22-11-33.
